# SDR TWRA96372

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90083
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY EXIT SIGN ADJACENT TO SEAT 65AC INOPERABLE.  REPLACED EXIT SIGN BATTERY PACK.  OPS CHECKED NORMAL PER MM 33-51-00.  (X)
